I have been on Remicade for over 2yrs now, and my doctor just increased my dose. And I have been noticing that when I take my ponytail out, more and more hair is falling out. Is this normal
Well I've been on Remicade for a year now but I have ulcer colitis my hair was getting thin before I started take remicade because of lack of nutrition. But when I started remicade it started coming out even more thank God I have a lot! But Yes. Just try to keep it condition much as possible.
I used to take Remicade and it did well for me. I did not notice any hair loss, but, have read that if you pull hard on hair, like maybe for a slick pony tail, can cause hair loss. Barretts, ponytails, or any thing that pulls hair tight can cause hair loss. Just an idea...
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2013 • 7 answers
Updated 22 Jan 2015 • 5 answers
Updated 28 Nov 2014 • 2 answers
Is anyone aware of a "rebound effect" as the body's immune system catches up to the Remicade assault
Updated 13 Jul 2012 • 1 answer
Updated 22 Jan 2018 • 1 answerFAQ by Drugs.com